Interferon Cough: I'm convinced I have the 'cough... - MPN Voice

MPN Voice

7,178 members9,512 posts

Interferon Cough

shiftzz profile image
shiftzz

I'm convinced I have the 'cough' , consultant not convinced.. Anyone else have the same and what are your symptoms?

Is it a productive cough

Treatment?

6 Replies

Hi shiftzz. I too have a cough every morning which I put down to Pegasys. Very annoying. Originally it wasn't every day, and wasn't productive. But mow it's everyday and it's sometimes productive, sometimes not. I don't know any treatment. I have a phone appointment with Haem this week and will ask about it. Hope you are keeping well otherwise.

shiftzz profile image
shiftzz in reply to MPNBlog

Thanks for that, I'm sort of ok, dad passed away in October, he was 92, mum went into free-fall and was sectioned the day after his funeral, she has dementia, now in a care home, I don't have power of attorney, so going through the court of protection, log and expensive process. My consultant not helping re cough, referred me to my GP, who thought it was Ramipril, changed BP pills, Xray, cough still there, X ray clear, so it must be the Pega.. I'll raise it with him on Friday,, He gave the impression that he was unaware of Pega and a cough.

MPNBlog profile image
MPNBlog in reply to shiftzz

Sorry to hear about your Dad. And sad that your Mum has declined. POA stuff is very challenging. I'll let you know if I learn anything re the cough from the haem this week. Best wishes.

Hi shiftzz. Just had haem appointment. She's not aware of a 'Pegasys cough'. She has a lot of patients on Peg. Though she said she wouldn't rule it out. Almost every side effect is a possibility for someone with most drugs. She said it's just about managing it. She's very positive about Peg especially since the latest US data on superiority to HU or Venesection alone came out - the article that's been circulated on this site recently.

Hope you are going well. Best wishes.

shiftzz profile image
shiftzz in reply to MPNBlog

Thanks for that, I have my consultation in the morning.....

From the NICE page...

Individual interactants:

Peginterferon alfa

Side-effects

Common or very common

Alopecia; anaemia; anxiety; appetite abnormal; arrhythmias; arthralgia; arthritis; asthenia; ataxia; behaviour abnormal; breast pain; chest discomfort; chills; concentration impaired; confusion; constipation; cough; crying; dehydration; depression; diarrhoea; dizziness; drowsiness; dry eye; dry mouth; dysphagia; dysphonia; dyspnoea; ear pain; eye discomfort; eye disorders; eye inflammation; feeling abnormal; fever; gastrointestinal discomfort; gastrointestinal disorders; haemolytic anaemia; haemorrhage; hair texture abnormal; headaches; hearing impairment; hyperbilirubinaemia; hypertension; hyperthyroidism; hyperuricaemia; hypotension; hypothyroidism; increased risk of infection; influenza like illness; leucopenia; lymphadenopathy; malaise; memory loss; menstrual cycle irregularities; mood altered; muscle complaints; muscle tone increased; muscle weakness; nail disorder; nasal complaints; nausea; neutropenia; oedema; oral disorders; ovarian disorder; pain; palpitations; photosensitivity reaction; prostatitis; respiratory disorders; sensation abnormal; sepsis; sexual dysfunction; skin reactions; sleep disorders; sweat changes; syncope; taste altered; thirst; throat complaints; thrombocytopenia; tinnitus; tremor; urinary disorders; urine abnormal; vaginal disorder; vasodilation; vertigo; vision disorders; vomiting; weight decreased

MPNBlog profile image
MPNBlog in reply to shiftzz

Well I'm blown away - that just about covers everything!

You may also like...